# SDR DXTA2011082904712

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 8,750 hours, 6,967 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Cabin
- Part time: 2,466 hours, 4,087 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

5 MINUTES AFTER ENGINE START, GRAY SMOKE BEGAN FILLING CABIN.  APU HAD BEEN RUNNING FLAWLESSLY FOR 40 MINUTES. PERFORMED VISUAL INSP OF THE APU INLET, FOUND OIL RESIDUE IN THE APU INTAKE.  REMOVE EXCHANGE NOZZLE, INLET AIR DUCT, CONNECTORS, FUEL AND DRAIN LINES AND STARTER/GEN WIRES FROM APU.  REMOVED STARTER/GEN.  REMOVED APU FROM ACFT.  SWAPPED COMPONENTS FROM OLD APU OVER TO NEW APU.  INSTALLED APU BACK IN ACFT. PERFORMED APU OPS TEST.  WORK DONE IAW THE MM 49-10-00.  INSTALLED NEW APU. LEAK AND OPS GOOD.
